# SDR DXTA2021082747780

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6095
- Aircraft time: 3,863 hours, 2,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 600319131
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: ONCE MAIN DOOR CLOSED CANT OPEN FROM OUTSIDE, ALSO VERY LOUD NOISE OF DOOR AT 10,000 FEET. VERY UNUSUAL.  REMOVED DOOR SEAL P/N: 600-31913-1 AND INSTALLED NEW MED SEAL USING A CUSTOMER SUPPLIED NEW SEAL P/N: 600·31913-1 USING CUSTOMER SUPPLIED RTV157 REF CL-650 AMM 52·28·11. OPS AND LEAK CHECKED GOOD.NO RIGGING OR ADJUSTMENT REQUIRED.
